{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,1]],"date-time":"2026-03-01T21:52:53Z","timestamp":1772401973371,"version":"3.50.1"},"reference-count":16,"publisher":"Hindawi Limited","issue":"5","license":[{"start":{"date-parts":[[2017,5,29]],"date-time":"2017-05-29T00:00:00Z","timestamp":1496016000000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/doi.wiley.com\/10.1002\/tdm_license_1.1"},{"start":{"date-parts":[[2017,5,29]],"date-time":"2017-05-29T00:00:00Z","timestamp":1496016000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J Clin Pharm Ther"],"published-print":{"date-parts":[[2017,10]]},"DOI":"10.1111\/jcpt.12556","type":"journal-article","created":{"date-parts":[[2017,5,30]],"date-time":"2017-05-30T04:22:43Z","timestamp":1496118163000},"page":"642-645","source":"Crossref","is-referenced-by-count":6,"title":["Exacerbation of allopurinol-induced drug reaction with eosinophilia and systemic symptoms by teicoplanin: A case report"],"prefix":"10.1155","volume":"42","author":[{"given":"H.","family":"Taghvaye Masoumi","sequence":"first","affiliation":[{"name":"Clinical Pharmacy Department; Faculty of Pharmacy; Tehran University of Medical Sciences; Tehran Iran"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M.","family":"Hadjibabaie","sequence":"additional","affiliation":[{"name":"Research Center for Rational Use of Drugs, and Clinical Pharmacy Department; Faculty of Pharmacy; Tehran University of Medical Sciences; Tehran Iran"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M.","family":"Zarif-Yeganeh","sequence":"additional","affiliation":[{"name":"Hematology-Oncology and SCT Research Center; Shariati Hospital; Tehran University of Medical Sciences; Tehran Iran"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"O.","family":"Arasteh","sequence":"additional","affiliation":[{"name":"Clinical Pharmacy Department; Faculty of Pharmacy; Tehran University of Medical Sciences; Tehran Iran"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"98","published-online":{"date-parts":[[2017,5,29]]},"reference":[{"key":"10.1111\/jcpt.12556-BIB0001|jcpt12556-cit-0001","first-page":"1","article-title":"Dress syndrome: a review and update","volume":"1","author":"Waseem","year":"2016","journal-title":"Skin Dis Skin Care"},{"key":"10.1111\/jcpt.12556-BIB0002|jcpt12556-cit-0002","first-page":"31","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome","volume":"6","author":"Choudhary","year":"2013","journal-title":"J Clin Aesthet Dermatol"},{"key":"10.1111\/jcpt.12556-BIB0003|jcpt12556-cit-0003","doi-asserted-by":"crossref","first-page":"435","DOI":"10.1590\/S0365-05962012000300013","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS)\/drug-induced hypersensitivity syndrome (DIHS): a review of current concepts","volume":"87","author":"Criado","year":"2012","journal-title":"An Bras Dermatol"},{"key":"10.1111\/jcpt.12556-BIB0004|jcpt12556-cit-0004","doi-asserted-by":"crossref","first-page":"327","DOI":"10.1080\/08860220701861045","article-title":"Allopurinol-induced recurrent DRESS syndrome: pathophysiology and treatment","volume":"30","author":"Shalom","year":"2008","journal-title":"Ren Fail"},{"key":"10.1111\/jcpt.12556-BIB0005|jcpt12556-cit-0005","doi-asserted-by":"crossref","first-page":"4069","DOI":"10.1128\/AAC.00341-09","article-title":"Comparative efficacy and safety of vancomycin versus teicoplanin: systematic review and meta-analysis","volume":"53","author":"Svetitsky","year":"2009","journal-title":"Antimicrob Agents Chemother"},{"key":"10.1111\/jcpt.12556-BIB0006|jcpt12556-cit-0006","doi-asserted-by":"crossref","first-page":"25","DOI":"10.1016\/j.jaad.2007.08.036","article-title":"Allopurinol is the most common cause of Stevens-Johnson syndrome and toxic epidermal necrolysis in Europe and Israel","volume":"58","author":"Halevy","year":"2008","journal-title":"J Am Acad Dermatol"},{"key":"10.1111\/jcpt.12556-BIB0007|jcpt12556-cit-0007","doi-asserted-by":"crossref","first-page":"173","DOI":"10.1136\/bmj.312.7024.173","article-title":"Allopurinol, erythema multiforme, and renal insufficiency","volume":"312","author":"Kumar","year":"1996","journal-title":"BMJ"},{"key":"10.1111\/jcpt.12556-BIB0008|jcpt12556-cit-0008","doi-asserted-by":"crossref","first-page":"130","DOI":"10.5492\/wjccm.v4.i2.130","article-title":"Tumor lysis syndrome: a clinical review","volume":"4","author":"Mirrakhimov","year":"2015","journal-title":"World J Crit Care Med"},{"key":"10.1111\/jcpt.12556-BIB0009|jcpt12556-cit-0009","first-page":"203","article-title":"Severe cutaneous adverse reactions to drugs (SCAR): definitions, diagnostic criteria, genetic predisposition","volume":"27","author":"Roujeau","year":"2009","journal-title":"Dermatol Sinica"},{"key":"10.1111\/jcpt.12556-BIB0010|jcpt12556-cit-0010","doi-asserted-by":"crossref","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"156","author":"Kardaun","year":"2007","journal-title":"Br J Dermatol"},{"key":"10.1111\/jcpt.12556-BIB0011|jcpt12556-cit-0011","doi-asserted-by":"crossref","first-page":"123","DOI":"10.4168\/aair.2010.2.2.123","article-title":"Comparison of the causes and clinical features of drug rash with eosinophilia and systemic symptoms and Stevens-Johnson syndrome","volume":"2","author":"Jeung","year":"2010","journal-title":"Allergy Asthma Immunol Res"},{"key":"10.1111\/jcpt.12556-BIB0012|jcpt12556-cit-0012","doi-asserted-by":"crossref","first-page":"1373","DOI":"10.1001\/archdermatol.2010.198","article-title":"Drug reaction with eosinophilia and systemic symptoms: a retrospective study of 60 cases","volume":"146","author":"Chen","year":"2010","journal-title":"Arch Dermatol"},{"key":"10.1111\/jcpt.12556-BIB0013|jcpt12556-cit-0013","doi-asserted-by":"crossref","first-page":"270","DOI":"10.4168\/aair.2014.6.3.270","article-title":"Drug rash with eosinophilia and systemic symptoms syndrome induced by chloral hydrate in early childhood","volume":"6","author":"Yoo","year":"2014","journal-title":"Allergy Asthma Immunol Res"},{"key":"10.1111\/jcpt.12556-BIB0014|jcpt12556-cit-0014","doi-asserted-by":"crossref","first-page":"1044","DOI":"10.1111\/j.1468-3083.2008.02585.x","article-title":"Clinicopathlogical features and prognosis of drug rash with eosinophilia and systemic symptoms: a study of 30 cases in Taiwan","volume":"22","author":"Chiou","year":"2008","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"10.1111\/jcpt.12556-BIB0015|jcpt12556-cit-0015","doi-asserted-by":"crossref","first-page":"67","DOI":"10.1001\/archderm.145.1.67","article-title":"Twelve-year analysis of severe cases of drug reaction with eosinophilia and systemic symptoms: a cause of unpredictable multiorgan failure","volume":"145","author":"Eshki","year":"2009","journal-title":"Arch Dermatol"},{"key":"10.1111\/jcpt.12556-BIB0016|jcpt12556-cit-0016","doi-asserted-by":"crossref","first-page":"468","DOI":"10.1590\/1806-9282.62.05.468","article-title":"Stevens-Johnson syndrome and toxic epidermal necrolysis: a review","volume":"62","author":"Wong","year":"2016","journal-title":"Revista da Associa\u00e7\u00e3o M\u00e9dica Brasileira"}],"container-title":["Journal of Clinical Pharmacy and Therapeutics"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fjcpt.12556","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/onlinelibrary.wiley.com\/wol1\/doi\/10.1111\/jcpt.12556\/fullpdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2022,12,23]],"date-time":"2022-12-23T18:02:57Z","timestamp":1671818577000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/jcpt.12556"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,5,29]]},"references-count":16,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2017,10]]}},"URL":"https:\/\/doi.org\/10.1111\/jcpt.12556","archive":["Portico"],"relation":{},"ISSN":["0269-4727"],"issn-type":[{"value":"0269-4727","type":"print"}],"subject":[],"published":{"date-parts":[[2017,5,29]]}}}